MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR V2; THYROID AUTOANTIBODY TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR V2; THYROID AUTOANTIBODY TEST
Catalog Number 08496633190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's calibration and qc results, sample pre-analytic details, and system alarm trace were requested but not provided.The observed difference in anti-tshr values generated with the elecsys assay and the rra methodology was consistent with differences in the overall setups of the assays, the antibodies used, differences in reference materials, and the differences in the standardization methodology used.Based on the provided information, the investigation did not identify a product problem.
 
Event or Problem Description
The initial reporter received questionable elecsys anti-tshr v2 results for one patient tested on a cobas 8000 e 801 module.The e 801 module serial number was requested but not provided.The patient's initial elecsys anti-tshr result was not reported outside the laboratory.The customer performed repeat testing with the patient's sample with rra methodology.The patient's elecsys anti-tshr result was 1.5 iu/l "negative." the patient's anti-tshr result with rra methodology was 2.3 iu/l "positive.".

Brand Name
ELECSYS ANTI-TSHR V2
Common Device Name
THYROID AUTOANTIBODY TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12852440
Report Number1823260-2021-03424
Device Sequence Number5156004
Product Code JZO
UDI-Device Identifier07613336160329
UDI-Public07613336160329
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08496633190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown